# SDR CALA2016102800832

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 58,027 hours, 20,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT REPORTED SLIDE DOOR 1R HANGING OUT TOO FAR AND DRAGGING.  RESTOWED SLIDE SKIRT & REINSTALLED SLIDE PER AMM 25-66-01-400-8 03; 25-66-01-000-801.
